# SDR A6WA202306298632

- Difficulty date: June 29, 2023
- Submitted: June 30, 2023
- Operation: Air carrier
- Aircraft: N463AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7878
- Aircraft time: 39,682 hours, 38,533 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON SHORT FINAL FA REPORTED SMOKE/SMELL FROM ROW 8CD. CHEMICAL SMELL LASTED FOR ABOUT 5MINS AFTER LANDING TO OPENING THE PAX DOOR  AIRCRAFT REMOVED FROM SERVICE.  INSPECTED CABIN. ALL OVERHEAD AND SIDEWALL LIGHTING OPS NORMAL.   INSPECTED AND CLEANED TEMP SENSOR/FAN UNIT FOR CABIN TEMP CONTROL.  C/W AWA SUPP 09-037D.  NO ODORS PRESENT.  NO OTHER DEFECTS NOTED.
